# SDR ABXA050182

- Difficulty date: August 3, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 47,111 hours, 52,442 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59205212
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB UPPER TRAILING EDGE PANEL HAD SKIN DAMAGE AT STA. XRS 516.  SKIN DEBONDED AND ROLLED BACK FROM THE LEADING EDGE PANEL. DAMAGED AREA MEASURED 6 INCHES LONG BY 18 INCHES WIDE. DEFERRED: NR 45199. TEMP REPAIRED IAW REA D957-52280. CLEARED: DI NR 45199. REPAIRED BONDED PANEL IAW SRM 57-30-2 AND 57.01 FIG 3 SHEET 2.
